# SDR SIMA983068

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177AE
- Make and model: Saab 340B
- Aircraft serial: 340B177
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - EXTERNAL FUSELAGE SKIN IS CORRODED AT FS 793 WL 90 TO 113.  CUT OUT CORRODED SKIN, FABRICATED AND INSTALLED FILLER, EXTERNAL DOUBLER, AND TRIPLER.  AIRCRAFT RETURNED TO SERVICE.  (M)
